# SDR DALA2023041903093

- Difficulty date: January 12, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 89,007 hours, 40,076 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 DAMAGE FOUND TO RH MLG DOOR FWD HINGE FITTING. CORRECTIVE ACTION: COMPLIED WITH ERA 605091. OK FOR SERVICE. (2579798)
